# SDR RRXA98496

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5751961505
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME WITH MISDRILLED HOLES AT LONGERONS 4, 5, 9, 10, 11 AND 13 RIGHT.  FABRICATED AND INSTALLED REPAIRS IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R80, DC-8 SRM 51-1-21 AND AREAS TREATED IAW DC-8 SRM 51-1-8.
